# SDR DALA2022052703701

- Difficulty date: May 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 6,100 hours, 2,753 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Stop Fitting
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM MLG DOOR STOP INSPECTION WORK CARD # 5340-2018. ACCOMPLISHED TERMINATING ACTION OF MON BY REPLACING THE MLG DOOR STOP BOLTS. PER W/C 5340-2018, NEW RIG NOT NECESSARY DUE TO IDENTICAL WASHER HARDWARE STACKUP. OK TO CLEAR MON, OK FOR SVC. (LP#8823620).
